# SDR AALA201904197012

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,037 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 218192
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,037 hours, 2,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE M33143 BATTERY PACK INOP. REMOVED & REPLACED M33143 BATTERY PACK. OPS CHECK GOOD IAW 33-29-12-960.
